Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On pro-unipotent groups satisfying the Golod–Shafarevich condition
HTML articles powered by AMS MathViewer

by M. Kassabov PDF
Proc. Amer. Math. Soc. 131 (2003), 329-336 Request permission

Abstract:

We prove that a pro-unipotent group satisfying the Golod–Shafarevich condition contains a free non-abelian pro-unipotent group. Together with the result of A. Magid this implies that such a group is not linear.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20E18, 17B65, 22E65
  • Retrieve articles in all journals with MSC (2000): 20E18, 17B65, 22E65
Additional Information
  • M. Kassabov
  • Affiliation: Department of Mathematics, Yale University, 10 Hillhouse Ave., P.O. Box 208283, New Haven, Connecticut 06520-8283
  • Email: martin.kassabov@yale.edu
  • Received by editor(s): November 16, 2000
  • Published electronically: September 19, 2002
  • Communicated by: Lance W. Small
  • © Copyright 2002 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 131 (2003), 329-336
  • MSC (2000): Primary 20E18; Secondary 17B65, 22E65
  • DOI: https://doi.org/10.1090/S0002-9939-02-06824-7
  • MathSciNet review: 1933320